# SDR SWIA200921281

- Difficulty date: January 6, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 29,765 hours, 42,086 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CENTER BELLY SKIN CLEAT CORRODED AT FRAME 36.  REPLACED SKIN SUPPORT PER SRM.
